How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Phil, MD Your Own Question
Dr. Phil, MD
Dr. Phil, MD, Medical Doctor
Category: Medical
Satisfied Customers: 55458
Experience:  Medical Doctor Trained at a Top Academic Institution
55099014
Type Your Medical Question Here...
Dr. Phil, MD is online now
A new question is answered every 9 seconds

My doctor recently prescribed pot citrate 162MG to be taken

Customer Question

My doctor recently prescribed pot citrate 162MG to be taken twice a day. I have been taking this med since May 14, 2015. Yesterday I noticed that my feet felt as if they were asleep. Nothing unusual about that but as the day continued the numbness seemed to continue up my legs. The numbness stopped at my knees but the feeling continued until I fell asleep last night. this morning my feet are once again feeling numb. I looked up the side effects of this medication and the discomfort I am feeling seems to be one of them. If I stop taking this medication will the symptoms stop or is this a more serious problem that requires a visit to the emergency room?
Submitted: 2 years ago.
Category: Medical
Expert:  Dr. Phil, MD replied 2 years ago.
Hello. I'm Dr. Phil, licensed and practicing Internal Medicine Physician. Excellent service is my goal.
Thanks for this question.
No you can stop it safely
You just have to let your doctor know
I would recommend you get your electrolytes checked as well to make sure everything is okay here. The pot citrate can sometimes cause problems